# SDR BSYA2012003

- Difficulty date: January 7, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N1859K
- Make and model: Beech 58
- Aircraft serial: TH1299
- Aircraft time: 20,979 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Bent
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DEPARTED OUT OF STP, WHEN GEAR WAS SELECTED UP, NOTHING HAPPENED.  RETURNED TO STP.  MAINTENANCE FOUND SQUAT SWITCH ARM BENT BECAUSE OF BIRD STRIKE.  STRAIGHTEND SQUAT SWITCH ARM, OPS CHECKED OK.
